# SDR DLM88011368

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 39,661 hours, 33,002 cycles
- Engine: Pwa JT8D219
- Engine time: 33,670 hours, 27,643 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 33,670 hours, 27,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

ON T/O FROM PWM DURING CLIMBOUT NR 2 ENG ROLLED BACK TO IDLE MOMENTARILY THEN WENT BACK TO CLIMB POWER THEN SHUTDOWN AT APPROX 10,000 FT.  DIVERTED TO BGR.  REPLACED FUEL PUMP AND CONTROL.
